Dietary Supplements Sold on Internet by Bodybuilding.com
[Posted 11/03/2009] Bodybuilding.com and FDA notified healthcare professionals and patients of a nationwide and international recall of all lots and expiration dates of 65 dietary supplement products that were sold through the Company's website, www.bodybuilding.com.
FDA believes that the recalled products contain the following ingredients that are currently classified, or the FDA believes should be classified, as steroids: "Superdrol," "Madol," "Tren," "Androstenedione," and/or "Turinabol." Acute liver injury is known to be a possible harmful effect of using steroid-containing products. In addition, steroids may cause other serious long-term adverse health consequences in men, women, and children. These include shrinkage of the testes and male infertility, masculinization of women, breast enlargement in males, short stature in children, a higher predilection to misuse other drugs and alcohol, adverse effects on blood lipid levels, and increased risk of heart attack, stroke, and death.
Customers who have any of the products in their possession should stop using them immediately and contact their physician if they have experienced any problems that may be related to taking one or more of the ingredients listed above. Any adverse events that may be related to use should be reported to the FDA's MedWatch Safety Information and Adverse Event Reporting Program online www.fda.gov, by phone 1-800-332-1088, or by returning the postage-paid FDA form 3500, by mail [to address on the pre-addressed form] or fax [1-800-FDA-0178].